SciELO - Scientific Electronic Library Online

 
vol.49 número2Admissible restriction of holomorphic discrete series for exceptional groupsHypergeometric functions and binomials índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

YANZON, Norma  y  ZO, Felipe. Best Local Approximations by Abstract Norms with Non-homogeneous Dilations. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 81-96. ISSN 1669-9637.

We introduce a concept of best local approximation using abstract norms and non-homogeneous dilations. The asymptotic behavior of the normalized error function as well as the limit of some net of best approximation polynomials as are studied.

Palabras clave : Best local approximations; function norms; non-homogeneous dilations.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License